# SDR MALA060481

- Difficulty date: July 19, 2006
- Submitted: July 24, 2006
- Operation: Air carrier
- Aircraft: N534XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2370
- Aircraft time: 13,469 hours, 12,696 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Damaged
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR 2 RIGHT GIRT BAR END CAPS NOT YELLOW IN COLOR (WERE WHITE).  REPLACED SLIDE ASSEMBLY
